1.やさしい
Who is responsible for developing the nursing plan of care?
- AThe registered nurse
- BThe ward clerk
- CThe LPN/LVN alone
- DThe nursing assistant
2.やさしい
Does asking a patient directly about suicidal thoughts increase their risk?
- AYes; asking about it may give the patient the idea
- BOnly if the patient is over 65 years old
- COnly when the question is asked in writing
- DNo; asking directly is safe and helps assess the risk
3.やさしい
Which pain scale is designed for infants and young children who cannot describe their pain?
- AThe FLACC scale
- BThe Morse Fall Scale
- CThe Glasgow Coma Scale
- DThe Braden Scale
4.ふつう
When making patient assignments, what should the charge nurse consider first?
- AGiving the newest staff the most complex patients
- BMatching each patient’s needs to staff competence
- CLetting staff choose the patients they prefer
- DGiving each nurse patients in rooms next to each other
5.ふつう
A patient on a nasal cannula at 6 L/min still has a low SpO₂. What should the nurse do?
- ATurn the nasal cannula up to 15 L/min
- BRecheck the SpO₂ at the next routine set of observations in four hours
- CReport it, because a different oxygen device is likely to be needed
- DRemove the oxygen to see if the SpO₂ changes
6.ふつう
申し送りの後、看護師が最初に診るべき患者はどれですか?
- A面会者が来る前にシャワーの介助を求めている患者
- B新しいギプスをつけて、足の感覚がなくなり、足の指が冷たいと言う患者
- C変形性関節症で、毎朝のこわばりを訴えている患者
- D利尿薬を使用していて、午前 8 時から 400 mL の尿を出した患者
7.むずかしい
A patient with diabetic ketoacidosis is about to start an IV insulin infusion. The serum potassium is 3.0 mEq/L. What should the nurse do?
- AStart the insulin at once, because the glucose is the bigger problem
- BIgnore the result, since potassium is always high in this condition and will correct itself
- CGive the insulin as a fast bolus to bring the potassium up
- DReport the result before starting, because insulin will push potassium even lower
8.むずかしい
A patient has a heart rate of 38/min, feels dizzy and has a blood pressure of 80/50 mmHg. Which drug is usually given first, as prescribed?
- AMetoprolol
- BDigoxin
- CDiltiazem
- DAtropine
解答
- 1. A · The registered nurse
- 2. D · No; asking directly is safe and helps assess the risk
- 3. A · The FLACC scale
- 4. B · Matching each patient’s needs to staff competence
- 5. C · Report it, because a different oxygen device is likely to be needed
- 6. B · 新しいギプスをつけて、足の感覚がなくなり、足の指が冷たいと言う患者
- 7. D · Report the result before starting, because insulin will push potassium even lower
- 8. D · Atropine
ステップごとの詳しい解答:このトピックは examproblems.com で練習できます。